# SDR IPXA2020021435103

- Difficulty date: February 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 74,884 hours, 12,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: WSP0798505
- Part serial: 689081791
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VRIGID CARGO BARRIER WALL HAS HEAVY CORROSION IN MANY PLACES.REMOVED AND REPLACED RIGID CARGO BARRIER ASSY., S/N UP69216 IAW AMM 25-59-13-400-801. (MINOR)
